# SDR ASOA20141114332V

- Difficulty date: November 14, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 33,629 hours, 19,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT OMEGA BEAM IS CORRODED, LOCAL LEVEL 2 AT FASTENER HOLE AT FRAME 23.  MAINTENANCE PERFORMED REPAIR OF RT OMEGA BEAM AT FRAME 23 IAW SRM 53-21-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
